# SDR CHQA20130702254

- Difficulty date: July 2, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 29,891 hours, 24,609 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 14,394 hours, 11,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 21513
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 11,185 hours, 9,757 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NR 4 AND 5 EMERGENCY LIGHTS FOUND TO BE INOPERATIVE.  MX REPLACED EMERGENCY LIGHT BATTERY AND OPS CHECKED GOOD.
